# SDR AALA202401044937

- Difficulty date: December 13, 2023
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- Aircraft time: 58,518 hours, 36,713 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Striker
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR DIFFICULT TO OPEN AND CLOSE. **SUPPLEMENTAL REPORT FOR AALA202312184937: MAINTENANCE ADJUSTED FLIGHT DECK DOOR STRIKER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK. ** (CLOSED)
